Volume 306 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – Q
Qi, Xuerong
A lower bound for eigenvalues of the poly-Laplacian with arbitrary order
Qi, Yuanwei
The self-similar profiles of generalized KPZ equation
Qiao, Lei
Boundary limits for fractional Poisson $a$-extensions of $L^p$ boundary functions in a cone
Qin, Guolin
Classification of positive smooth solutions to third-order PDEs involving fractional Laplacians
Qin, Yujun
On the set of maximal nilpotent supports of supercuspidal representations
Symplectic supercuspidal representations of GL(2n) over p-adic fields
Qin, Zhenbo
The nef cones of and minimal-degree curves in the Hilbert schemes of points on certain surfaces
Qing, Jie
Ginzburg--Landau vortices and Mandelstam diagrams
Scalar invariants of surfaces in conformal 3-sphere via Minkowski spacetime
Qiu, Ruifeng
Handle additions producing essential surfaces
Reducible Dehn surgery and annular Dehn surgery
The Heegaard distances cover all nonnegative integers
Qiu, Songliang
Generalized elliptic integrals and modular equations
Qu, C. K.
Szegő's conjecture on Lebesgue constants for Legendre series
Qu, Changzheng
Classification of positive solutions for an elliptic system with a higher-order fractional Laplacian
Quach Hongler, Cam Van
A Murasugi decomposition for achiral alternating links
Quackenbush, Robert
The spectrum of an equational class of groupoids
Quê, Ngô
Classes de Chern et théorème de Gauss-Bonnet
Queffélec, Hervé
On the minorant properties in $C_p(H)$
Quéguiner-Mathieu, Anne
Decomposability of orthogonal involutions in degree 12
Quenell, Gregory
Eigenvalue comparisons in graph theory
Quigg, John
On the irreducibility of an induced representation
Quine, John
Homotopies and intersection sequences
Ramification and unintegrated value distribution
Tangent winding numbers and branched mappings
Quinn, Joseph
Hyperspaces of compact convex sets
Quinn, Malcolm
Loop algebras, gauge invariants and a new completely integrable system
Quintana, R. B.
On groups of exponent four satisfying an Engel condition
Quintero, Antonio
Lusternik-Schnirelmann invariants in proper homotopy theory
Quintero Velez, Alexander
An A infinity version of the Poincare lemma
Quinto, Eric
Analytic continuation of convex bodies and Funk's characterization of the sphere
Quirós Gracián, Adolfo
Formal confluence of quantum differential operators
Twisted calculus on affinoid algebras